# SDR JYDR20220818228B

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64*
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520901301
- Part serial: EAC33887
- Condition: Cracked
- Location: Main Rotor
- Part time: 12 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS IN PAINT AT BSTA 214, TOP SIDE OF BLADE. THIS INFORMATION HAS BEEN SUPPLIED TO THE MANUFACTURE AND THEY ARE INVESTIGATING.
